Medication For Scalp Ache Emits An Unpleasant, Wet, Reddish Odor?

Illustration of Medication For Scalp Ache Emits An Unpleasant, Wet, Reddish Odor?
Illustration: Medication For Scalp Ache Emits An Unpleasant, Wet, Reddish Odor? cesareragazzi.com

I want to ask. Because because of what my scalp feels really itchy and gives off an unpleasant odor and flushes and removes dirty. How to overcome it to eliminate

1 Answer:

Hello Silvie, thank you for asking with HealthReplies.com.


Previously, the doctor needed some additional information about your complaint, such as how long did you feel the complaint, was there pain in the scalp, was there ulcers or pus?


A scalp that is fluid and secretes can indicate an infection or inflammation of the scalp. The infection can be caused by fungal, bacterial, or other germs. Some possible causes include tinea capitis, seborrheic dermatitis, contact dermatitis, folliculitis or other causes.


To determine the exact cause of your complaint, the doctor needs more complete information and also a direct physical examination. You should consult a dermatologist. Your doctor will give skin medicines in the form of lotions or special shampoos that can help your complaints.


Some things you can do include:

Scan for scratching on the itchy area because it can cause irritation and other infections
Maintain cleanliness of the body, especially the head area and keep it dry
Avoid exchanging or using other people's personal items such as combs, towels or clothes

Hopefully this information can be useful for you.

: by

Related Question

How To Deal With Foreign Objects Into The Child’s Ears?

How To Deal With Foreign Objects Into The Child’s Ears?

(1 year ago)

Put styrofoam beads in my child’s ear...

Causes Of Pregnancy After Using Injectable Birth Control?

Causes Of Pregnancy After Using Injectable Birth Control?

(11 months ago)

want to ask, I gave birth to a second child. After giving birth I was only in KB after my child was 4 months, because at that time I was still confused about what KB? Ampe forgot. ...

Vomiting Continuously After An NGT Tube Is Inserted In Patients With Pancreatic Tumors?

Vomiting Continuously After An NGT Tube Is Inserted In Patients With Pancreatic Tumors?

(1 year ago)

Good evening, I want to ask my mother to be diagnosed with pancreatic tumor, then installed a tube, from the tube came a clear liquid, while my mother was still vomiting in a non-s...

Leave a Reply

Your email address will not be published. Required fields are marked *